I went to the dentist several times over a month and a half, each time i had a reaction to the medicatin he used, one time it took me 20 min before i could get up. barrly walking out. I would be up side down for several minuets. once for 45 plus min. that was the time it took me 20 mins to get up. I was working one day and had a vertigo like atack and nausea. was taken to the ER. i was working at an elivation of 2500 to 4600 feet. travaling several times up and down, back and foreth. I still have balance problems and have lost half my hearing in my right ear. I have had cat scan, and MRI. there was no sign of infetion or damage, or stoke to the inner ear. or other damage. can the continued use and reaction of the drugs caused the problem. all this happend within a month and a half i was at the dentist every week . he never change the medication. i asked them what they were using.
You probably had a reaction to the epinephrine. It does strange things to you, but its out of your system rapidly. Its not causing the current problem tho. It sounds like you have an ear problem, in the balance mechanism. Have you seen an ENT. That may be why the epi effected you like it did.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Can I use lidocain viscous oral topical solution as a temporary fix for an exposed nerve in my mouth
Posted 15 Jan 2011 • 2 answers
Posted 1 Feb 2013 • 1 answer
Posted 3 Mar 2014 • 1 answer
My 16 year old has Hydrocephalus,hearing impaired(wears hearing aids),ADHD and several other health?
Posted 22 Aug 2015 • 1 answer
Nitrous Oxide - I recieved NO yesterday while having some dental work. Since then I have this itchy?
Posted 15 Sep 2016 • 0 answers